# SDR ASAA2022011437169

- Difficulty date: January 14, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,762 hours, 6,741 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NO VSPEED AND LDG AIT FLAPS ON FO'S PFD. LNAV AND VNAV WON'T ENGAGE. GROUNDED - YES. PERFORMED OPS CHK ON FMC REF B737-900 AMM 34-61-04 OPS GOOD. OK FOR SVC.
